# SDR UHLA2014041300322

- Difficulty date: April 13, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N870RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000138
- Aircraft time: 18,959 hours, 14,472 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON  SHEAR TIE AT FRAME 3 BETWEEN S24 - 25L.  R & R DAMAGED SHEAR TIE.
